Translator Disclaimer
November 2017 Weakly JU Rings
Peter V. Danchev
Missouri J. Math. Sci. 29(2): 184-196 (November 2017). DOI: 10.35834/mjms/1513306830

Abstract

We define and completely explore the so-called WJU rings. This class properly encompasses the class of JU rings, introduced and studied by the present author in detail in Toyama Math. J. (2016).

Citation

Download Citation

Peter V. Danchev. "Weakly JU Rings." Missouri J. Math. Sci. 29 (2) 184 - 196, November 2017. https://doi.org/10.35834/mjms/1513306830

Information

Published: November 2017
First available in Project Euclid: 15 December 2017

zbMATH: 06905064
MathSciNet: MR3737296
Digital Object Identifier: 10.35834/mjms/1513306830

Subjects:
Primary: 16D60
Secondary: 16S34, 16U60

Rights: Copyright © 2017 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 2 • November 2017
Back to Top